# SDR ASAA2013120596739

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339483
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE AT BS 947.5 IS CORRODED, LBL 24 TO 51.  ACFT GROUNDED.  BLENDED CORROSION IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 53-60-51-1A-1.  REPAIRED FLOORBEAMS IAW EA 400-53EA-11682.
